# SDR SIMA200913501

- Difficulty date: May 14, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 14,557 hours, 11,723 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14554052003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MTX NOTED BIRD STRIKE DAMAGE AT 65 INCH AFT FROM RADOME RIGHT FUSELAGE ABOUT 3 FEET WIDE AND 4 FEET LONG AND ABOUT 40 RIVETS PULLED THROUGH SKIN.  AIRCRAFT FERRIED TO MQT FOR REPAIRS.  MAINTENANCE REMOVED AND REPLACED FORWARD FUSELAGE UPPER SKIN, UPPER FRAMES 2R, 3R, 4R, 5R, LOWER FRAME 2R, 3R REPAIRED UPPER FRAME 6R, AND REPLACED STRINGERS 4R AND 6R IN ACCORDANCE WITH SRM 51-40-02, 51-30-01, EO-EM-53MR-1264 AND EO-EM-53MR-1268. AIRCRAFT WAS RETURNED TO SERVICE.
